Relationship Between Migrants And Depression.?
Hello, I am a 21 year old woman. So some days I have a constant headache, tension and sometimes I feel like fainting. After seeing a doctor, he said I got a migrant. Then I also hear large voices, immediately anxious and dizzy. So by the doctor I was given the antidepressant drug Amitriptyline 25 mg. If I may know, that’s the connection, yes, my headache is depressed. And is it okay for me to take the medicine? Thank you, hopefully answered. Aaminn
Hello, good night Dianty ...
Migraine is a type of headache, in the form of throbbing pain on one side of the head and both sides of the head, which lasts for several hours or even days. Migraine can be triggered by various things, such as:
Noise, emotional factors, such as stress, tension, anxiety, anxiety, depression, fatigue, poor sleep quality before and during menstruation, pregnancy, cigarette smoke, pungent odor, foods containing artificial sweeteners or MSG, caffeinated beverages, alcoholic drinks. migraine after hearing noise and feeling anxious, then this is a natural thing, because noise and anxiety / anxiety can indeed trigger a migraine.
Meanwhile, regarding amitriptyline, the drug is indeed an anti-depressant class of drug, but the use of this drug is not only specifically for treating depression. This drug works on the hormonal system and neurotransmitters (distributors of nerve impulses in the brain) such that in addition to dealing with depression, these drugs can also be used to prevent migraines. Considering that this drug has been prescribed by a doctor who examines you directly, which of course the doctor has adjusted to your diagnosis and health condition, then you can take this medicine according to the doctor's recommendations huh ..
That's all, hopefully it helps ..